# SDR USAA920081992

- Difficulty date: October 28, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 68,472 hours, 42,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6552870501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN DROP IN MAJOR REPAIR NR 6134962 FORWARD UPPER SEAL FITTING FOR R2 DOOR CUT-OUT IS CRACKED BS951, S10R.  REPLACED FORWARD UPPER SEAL FITTING FOR R2 DOOR CUT-OUT AT BS951, S10R IAW B737 SRM 51-40-02-0G.
